# SDR RAIA980907

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 7471 - ALO - ON DESCENT, RIGHT ENGINE TORQUE DROPPED TO 20 PERCENT AND EGT GAVE ERRONEOUS READINGS.  CREW PERFORMED ENGINE SHUT DOWN.  MAINTENANCE GROUND RAN, DEFERRED RIGHT TTL PER MEL 76-2 CAT C.  (M)
